Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 283, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 13, 2008, 5:10 PM CDT for Brown County, Illinois. It took effect at Sep 14, 2008, 4:02 AM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 5:10 PM CDT (22:10 UTC)
- In effect from
- Sep 14, 2008, 4:02 AM CDT
- Expired
- Sep 19, 2008, 8:36 PM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2). The gauge peaked at 26.43 ft at Sep 15, 2008, 2:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 132211
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT SAT SEP 13 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.00 INCH OF OBSERVED RAINFALL AND
AN ADDTIONAL 2.50 INCHES OF RAIN IS FORECAST OVERNIGHT INTO
SUNDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-142210-
/O.NEW.KLSX.FL.W.0283.080914T2000Z-080916T1400Z/
/RIPI2.1.ER.080914T2000Z.080915T0600Z.080915T1400Z.NO/
510 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT RIPLEY.
* FROM SUNDAY AFTERNOON TO TUESDAY MORNING.
* AT 4:45 PM SATURDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.8 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/14 09/15 09/16 09/17 09/18
LA MOINE RIVER
RIPLEY 22 10.7 17.7 22.3 18.4 14.6 10.914 follow-up statements
000
WGUS83 KLSX 140442
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 PM CDT SAT SEP 13 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.50 INCHES OF RAIN DURING THE
PREVIOUS 24 HOURS AND AN ADDITIONAL 2.50 INCHES IS FORECAST
OVERNIGHT INTO SUNDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-150442-
/O.EXT.KLSX.FL.W.0283.080914T1040Z-080916T2010Z/
/RIPI2.2.ER.080914T1040Z.080915T0000Z.080915T2010Z.NO/
1142 PM CDT SAT SEP 13 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM SATURDAY THE STAGE WAS 20.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AND CONTINUE TO
RISE TO NEAR 25.2 FEET BY SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/14 09/15 09/16 09/17 09/18
LA MOINE RIVER
RIPLEY 22 20.3 22.9 23.4 19.1 15.3 11.4000
WGUS83 KLSX 140904
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS TO 3 TO 4 INCHES OF RAIN DURING
THE PREVIOUS 24 HOURS AND WITH UP TO AN ADDITIONAL 2 INCHES POSSIBLE
OVER THE NEXT 24 HOURS...IN ADDITION TO UPSTREAM BASIN RUNOFF...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-150904-
/O.EXT.KLSX.FL.W.0283.080914T0902Z-080916T2212Z/
/RIPI2.2.ER.080914T0627Z.080915T0000Z.080915T2212Z.NO/
404 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* FROM EARLY THIS MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 3:45 AM SUNDAY THE STAGE WAS 23.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY THISEVENING.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
LA MOINE RIVER
RIPLEY 22 23.1 24.4 24.1 19.8 15.8 11.8000
WGUS83 KLSX 141501
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-151500-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080917T0148Z/
/RIPI2.2.ER.080914T0627Z.080915T0000Z.080916T0148Z.NO/
1000 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM SUNDAY THE STAGE WAS 24.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 26.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
LA MOINE RIVER
RIPLEY 22 24.5 24.7 20.5 17.8 12.7 8.2000
WGUS83 KLSX 150206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF NEARLY 5.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND NO RAIN IS IN THE FORECAST
THROUGH MONDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-160205-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080917T1100Z/
/RIPI2.2.ER.080914T0627Z.080915T1200Z.080916T1100Z.NO/
905 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SUNDAY THE STAGE WAS 26.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
LA MOINE RIVER
RIPLEY 22 26.1 26.4 21.8 18.5 12.5 8.4000
WGUS83 KLSX 151530
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 3 TO 5 INCHES OF PRECIPITATION THE
PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-161530-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080918T0325Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080917T0325Z.NO/
1030 AM CDT MON SEP 15 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM MONDAY THE STAGE WAS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY LATE EVENING.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
LA MOINE RIVER
RIPLEY 22 26.0 23.4 20.8 15.3 8.8000
WGUS83 KLSX 160144
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL THIS PAST WEEKEND
AND NO ADDITIONAL RAIN IS IN THE FORECAST THROUGH TUESDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-170144-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080917T1642Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080916T1642Z.NO/
844 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM MONDAY THE STAGE WAS 25.3 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* CRESTED AT 26.33 FEET EARLIER TODAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/16 09/17 09/18 09/19 09/20
LA MOINE RIVER
RIPLEY 22 25.3 23.1 18.5 13.1 8.0 6.7000
WGUS83 KLSX 161629
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 AM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY
.THIS FLOOD WARNING IS BASED ON THE RESIDUAL EFFECTS OF THE MOST
RECENT HEAVY RAINFALL EVENT.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-171629-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080918T1200Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080917T1200Z.NO/
1129 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL WEDNESDAY.
* AT 10:45 AM TUESDAY THE STAGE WAS 24.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
LA MOINE RIVER
RIPLEY 22 24.4 22.0 15.0 8.4 6.7 6.2000
WGUS83 KLSX 170213
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY
.THIS FLOOD WARNING IS A RESULT OF NO PRECIPITATION IN THE PAST 24
HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-180213-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080918T1520Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080917T1520Z.NO/
913 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT RIPLEY
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM TUESDAY THE STAGE WAS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE MORNING.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/17 09/18 09/19 09/20 09/21
LA MOINE RIVER
RIPLEY 22 24.0 22.5 17.2 10.5 7.3 6.7000
WGUS83 KLSX 171635
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 AM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY
.THE RIVER RIPLEY MAY BE AFFECTED BY BACKWATER FROM THE ILLINOIS
RIVER AND IS EXPECTED TO REMAIN FAIRLY STEADY THE NEXT FEW DAYS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-181634-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-000000T0000Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.000000T0000Z.NO/
1134 AM CDT WED SEP 17 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 23.7 FEET.
* MODERATE FLOODING IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER LEVEL EXPECTED TO CHANGE LITTLE OR FALL
SLOWLY THE NEXT FEW DAYS.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/18 09/19 09/20 09/21 09/22
LA MOINE RIVER
RIPLEY 22 23.7 23.6 23.5 23.4 23.3 23.2000
WGUS83 KLSX 180112
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS..
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND 0 INCHES FORECAST IN THE NEXT 24 HOURS..
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-190112-
/O.CON.KLSX.FL.W.0283.000000T0000Z-000000T0000Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.000000T0000Z.NO/
812 PM CDT WED SEP 17 2008
THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT RIPLEY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 23.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL SLOWLY THROUGH 23.2 FEET BY MONDAY
SEPTEMBER 22.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/18 09/19 09/20 09/21 09/22
LA MOINE RIVER
RIPLEY 22 23.6 23.6 23.5 23.4 23.3 23.2000
WGUS83 KLSX 181433
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CDT THU SEP 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM LAST
WEEKEND...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-191433-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080925T0000Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080924T0000Z.NO/
933 AM CDT THU SEP 18 2008
...THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL FURTHER NOTICE.
* AT 8:45 AM THURSDAY THE STAGE WAS 23.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL TO NEAR FLOOD STAGE BY TUESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/19 09/20 09/21 09/22 09/23
LA MOINE RIVER
RIPLEY 22 23.3 23.1 22.8 22.5 22.3 22.1000
WGUS83 KLSX 190124
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT THU SEP 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LA MOINE RIVER AT RIPLEY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-200124-
/O.CON.KLSX.FL.W.0283.000000T0000Z-080925T0000Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080924T0000Z.NO/
824 PM CDT THU SEP 18 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL WEDNESDAY.
* AT 7:45 PM THURSDAY THE STAGE WAS 23.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE TUESDAY.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/19 09/20 09/21 09/22 09/23
LA MOINE RIVER
RIPLEY 22 23.1 23.1 22.8 22.5 22.3 22.1000
WGUS83 KLSX 191539
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CDT FRI SEP 19 2008
...THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER IN ILLINOIS...
AT RIPLEY
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM LAST WEEKEND
ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-201539-
/O.EXT.KLSX.FL.W.0283.000000T0000Z-080920T1800Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080919T1800Z.NO/
1039 AM CDT FRI SEP 19 2008
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL SATURDAY MORNING.
* AT 9:45 AM FRIDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/20 09/21 09/22 09/23 09/24
LA MOINE RIVER
RIPLEY 22 22.5 21.3 21.2 21.1 21.0 20.8000
WGUS83 KLSX 200136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT FRI SEP 19 2008
..THE FLOOD WARNING IS CANCELLED FOR THE LA MOINE RIVER AT RIPLEY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-200206-
/O.CAN.KLSX.FL.W.0283.000000T0000Z-080920T1800Z/
/RIPI2.2.ER.080914T0627Z.080915T0700Z.080919T2030Z.NO/
836 PM CDT FRI SEP 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 7:45 PM FRIDAY THE STAGE WAS 21.4 FEET.
* FELL BELOW FLOOD STAGE AT 3:30 PM FRIDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A SLOW DOWNWARD TREND.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/20 09/21 09/22 09/23 09/24
LA MOINE RIVER
RIPLEY 22 21.4 20.9 19.8 18.6 17.5 16.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 13, 2:28 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 13, 2:28 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT SAT SEP 13 2008
.DISCUSSION...
/227 PM CDT SAT SEP 13 2008/
IKE WAS CENTERED OVER EAST CENTRAL TX EARLY THIS AFTERNOON. MODELS
ARE FAIRLY SIMILAR IN MOVING THE REMNANTS OK IKE INTO SOUTH CENTRAL
MO BY SUNRISE SUNDAY. SYSTEM WILL ACCELERATE NORTHEASTWARD ON SUNDAY
AS IT GETS CAUGHT IN STRONG FLOW ALOFT AS A STRONG SHORT WAVE DIGS
DOWN ACROSS THE MIDWEST. LOW IS FORECAST TO BE OVER NORTHERN OH BY
SUNDAY EVENING AND INTO THE NEW ENGLAND STATES BY SUNRISE MONDAY.
HIGH PRESSURE WILL BUILD INTO THE REGION BY TUESDAY. RIDGE OF HIGH
PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION MUCH OF NEXT WEEK
FOR SOME WELCOME DRY WEATHER.
THE MODELS ARE VERY SIMILAR WITH AN UPPER JET OF 120 KTS ALIGNED
FROM SOUTHERN QUEBEC ACROSS THE UPPER MIDWEST ON SUNDAY MORNING.
SIGNIFICANT DIVERGENCE WILL BE LOCATED ACROSS THE REGION AS A RESULT
IN THE RIGHT ENTRANCE REGION. THE GFS, ECMWF AND UKMET ARE ALL
FORECASTING TREMENDOUS 850 MB MOISTURE CONVERGENCE/TRANSPORT INTO
CENTRAL MO BY 12Z SUNDAY. EXCESSIVE RAIN HAS BEEN WELL ADVERTIZED
FOR DAYS AND LITTLE CHANGE IS ANTICIPATED. WITH SURFACE LOW AND
SHORT WAVE MOVING RAPIDLY NORTHEASTWARD ON SUNDAY/SUNDAY EVENING,
RAIN SHOULD BE CLEAR OF THE AREA BY EVENING.
TPS
&&
.AVIATION...
/1240 PM CDT SAT SEP 13 2008/
FOR THE 18Z TAFS...SHRA ALONG AND AHEAD OF FRONT ACROSS CENTRAL MO
HAVE SLOWED THEIR EWD PROGRESSION. EXPECT SHRA/TSRA TO DEVELOP
AHEAD OF FRONT IN THE WARM SECTOR THIS AFTERNOON. DUE TO SCT
NATURE OF TSRA...HAVE REMOVED TEMPO GROUP AND ONLY MENTION VCTS
ATTM. FRONT SHUD SLOWLY MOVE EWD THIS AFTERNOON AS IKE COMBINES
WITH FRONTAL PRECIP TO PRODUCE WIDESPREAD RA. SYSTEM SHUD BEGIN TO
PULL EWD OUT OF THE AREA TOMORROW. CONDITIONS SHUD BEGIN TO
IMPROVE AT UIN AND COU LATE TOMORROW MORNING.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Sep 13, 3:10 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT SAT SEP 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 310 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL TONIGHT. THE HEAVY RAINFALL WILL LEAD TO FLOODING ACROSS PORTIONS OF THE REGION TONIGHT AS THE REMNANTS OF HURRICANE IKE APPROACHES MISSOURI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI. A FEW STORMS MAY PRODUCE BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD ON SUNDAY AS THE REMAINS OF HURRICANE IKE MOVES NORTHEAST ACROSS THE AREA. IN ADDITION TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS IS POSSIBLE THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Special weather statement, Sep 13, 3:54 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT SAT SEP 13 2008 ILZ097-MOZ035-036-042-132200- PIKE IL-AUDRAIN MO-PIKE MO-RALLS MO- 354 PM CDT SAT SEP 13 2008 AT 330 PM...SEVERE WEATHER SPOTTERS REPORTED A LINE OF STRONG THUNDERSTORMS NEAR SPECNERBURG...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL AFFECT ASHBURN...SAVERTON...NEW CANTON... KINDERHOOK...BARRY...VANDAILIA...NEW HARTFORD...BAYLIS AND NEW SALEM BETWEEN 354 PM AND 500 PM. A FUNNEL CLOUD HAS BEEN REPORTED IN THIS AREA. WHILE THESE STORMS ARE NOT THE TYPE THAT USUALLY PRODUCE STRONG TORNADOES...FUNNEL CLOUDS MAY CONTINUE TO FORM. REMAIN ALERT...AND BE PREPARED TO MOVE TO A PLACE OF SAFETY IF ONE OF THESE FUNNEL CLOUDS APPROACHES YOUR AREA OR IF A TORNADO WARNING IS ISSUED. TILLY
Special weather statement, Sep 13, 3:54 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT SAT SEP 13 2008 ILZ097-MOZ035-036-042-132200- PIKE IL-AUDRAIN MO-PIKE MO-RALLS MO- 354 PM CDT SAT SEP 13 2008 AT 330 PM...SEVERE WEATHER SPOTTERS REPORTED A LINE OF STRONG THUNDERSTORMS NEAR SPENCERBURG...MOVING NORTHEAST AT 30 MPH. THESE STORMS WILL AFFECT ASHBURN...SAVERTON...NEW CANTON... KINDERHOOK...BARRY...VANDAILIA...NEW HARTFORD...BAYLIS AND NEW SALEM BETWEEN 354 PM AND 500 PM. A FUNNEL CLOUD HAS BEEN REPORTED IN THIS AREA. WHILE THESE STORMS ARE NOT THE TYPE THAT USUALLY PRODUCE STRONG TORNADOES...FUNNEL CLOUDS MAY CONTINUE TO FORM. REMAIN ALERT...AND BE PREPARED TO MOVE TO A PLACE OF SAFETY IF ONE OF THESE FUNNEL CLOUDS APPROACHES YOUR AREA OR IF A TORNADO WARNING IS ISSUED. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 1:36 PM CDT | River Flood Warning | LSX | Morgan, Pike | 28 days |
| Sep 13, 1:36 PM CDT | River Flood Warning | LSX | Pike, Scott | 30 days |
| Sep 13, 4:35 PM CDT | Areal Flood Warning | LSX | Adams, Brown, Pike | 18 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.